# SDR A6WA200540096

- Difficulty date: March 13, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301066
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD FUSELAGE DAMAGED BELOW CO-PILOTS WINDOW.  COMPLIED WITH FLUSH REPAIR IAW BOMBARDIER, INC REO 601R-53-00-061 REV A AND BRAS EO 601R-53-6107C.  (M)
